A partial inverse problem for non-self-adjoint Sturm-Liouville operators with a constant delay
學年 111
學期 2
出版(發表)日期 2023-03-29
作品名稱 A partial inverse problem for non-self-adjoint Sturm-Liouville operators with a constant delay
作品名稱(其他語言)
著者 Wang, Yu Ping; Keskin, Baki; Shieh, Chung-Tsun
單位
出版者
著錄名稱、卷期、頁數 Journal of Inverse and Ill-posed Problems 31(4), p.479-486
摘要 In this paper we study a partial inverse spectral problem for non-self-adjoint Sturm–Liouville operators with a constant delay and show that subspectra of two boundary value problems with one common boundary condition are sufficient to determine the complex potential. We developed the Horváth’s method in [M. Horváth, On the inverse spectral theory of Schrödinger and Dirac operators, Trans. Amer. Math. Soc. 353 2001, 10, 4155–4171] for the self-adjoint Sturm–Liouville operator without delay into the non-self-adjoint Sturm–Liouville differential operator with a constant delay.
關鍵字 Inverse problem;non-self-adjoint Sturm–Liouville operators;constant delay;potential;eigenvalue
語言 en
ISSN 1569-3945; 0928-0219
期刊性質 國外
收錄於 SCI
產學合作
通訊作者 Yu Ping, Wang
審稿制度
國別 DEU
公開徵稿
出版型式 ,電子版,紙本
相關連結

機構典藏連結 ( http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/125253 )